# SDR ASOA2014012309798

- Difficulty date: January 2, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ALONG AFT SIDE OF FRAME BS 349 BETWEEN S26L-26R.  REPAIRED IAW SRM 51-42-06-001-001-A01 AND SRM 53-21-06-101-006.  MAJOR REPAIR.
